# SDR A6WA201441608

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54600-3000-0001 - COMPLIED WITH AWAC CARD 4DMI17244 REPAIR APU INLET DOOR ACT13-085B.  REPAIR OF APU INLET DOOR IAW SRM 51-42-06, 51-40-11 & 51-25-16.
